MathSciNet Relay Station
MathSciNet bibliographic data
MR1251151 (94k:17032) 17B37 (17B10)
Vasserot, Éric Représentations de groupes quantiques et permutations. (French) [Representations of quantum groups and permutations] Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 6, 747–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement